MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO (US) 3.0/35; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO (US) 3.0/35; CORONARY DRUG-ELUTING STENT
Model Number 404669
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Cardiac Arrest (1762); Thrombosis/Thrombus (4440)
Date of Event 10/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Combination product: yes.
 
Event or Problem Description
7 days after the orsiro drug-eluting stent implantation in the prox.Lad, the patient returned to the hospital with a cardiac arrest.A 100 percent subacute stent thrombosis was detected and treated with aspiration thrombectomy and a balloon dilation inside the stent.
 
Additional Manufacturer Narrative
Combination product: yes.After the successful index procedure, the patient developed a subacute stent thrombosis after 7 days.The affected device was not returned and could therefore not be subjected to a technical investigation.The review of provided angiographic still images revealed no additional information.The review of the product release documentation confirmed that the device was manufactured according to specifications and fulfilled all the in-process and final inspection requirements.Based on the provided documentation, no device deficiency or manufacturing related root cause could be identified.

Brand Name
ORSIRO (US) 3.0/35
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key12787400
Report Number1028232-2021-06075
Device Sequence Number14404860
Product Code NIQ
UDI-Device Identifier07640130439382
UDI-Public07640130439382
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/08/2023
Device Model Number404669
Device Catalogue NumberSEE MODEL NO.
Device Lot Number06216099
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2021
Supplement Date Received by Manufacturer02/16/2022
Initial Report FDA Received Date11/10/2021
Supplement Report FDA Received Date02/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient SexMale